# SDR SWAA2025032408178

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 58,445 hours, 30,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORESCAPE SLIDE DETACHED FROM DOOR AFTER OPENING<[01] R/R FWD ENTRY DOOR SLIDE PER MT 725-61-06-FE
